Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2005, Issue 5, Pages 449-467

Dynamics of a continued fraction of Ramanujan with random coefficients

1Faculty of Computer Science, Dalhousie University, Halifax, NS, Canada B3H 1W5
2Department of Mathematical Sciences, College of Arts and Sciences, University of Delaware, Newark 19716-2553, DE, USA

Received 16 November 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jonathan M. Borwein and D. Russell Luke, “Dynamics of a continued fraction of Ramanujan with random coefficients,” Abstract and Applied Analysis, vol. 2005, no. 5, pp. 449-467, 2005.